Camdol Ultra Pain Relief Tablets are film coated tablets that contains acetaminophen, which is an analgesic (pain reliever) and antipyretic (fever reducer) with caffeine which further helps to increase the analgesic effect of acetaminophen. Camdol Ultra provides more effective pain relief. The combination of acetaminophen and caffeine fights tough pains. Camdol ultra contains 500 mg of paracetamol and 65 mg of Caffeine.
Adults and children aged 16 years and above: take 2 tablets up to 4 times daily with 4 to 6 hours of interval. Do not take more than 8 tablets in 24 hours. Do not take for more than 7 days without consulting your physician
Children between 12-15 years: take one tablet four times daily with 4 to 6 hours of interval. Do not take more than 4 tablets in 24 hours.
Not recommended for children below 12 years of age
Read the information leaflet carefully for more information
Store at a temperature between 15 degree C to 30 degree C away from light and heat